On graphs isomorphic with their conduction graph

Birkinshaw, A., Fowler, P.W. orcid.org/0000-0003-2106-1104, Goedgebeur, J. et al. (1 more author) (2025) On graphs isomorphic with their conduction graph. Match Communications in Mathematical and in Computer Chemistry, 93 (2). pp. 379-413. ISSN 0340-6253

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024 match.. Reproduced with permission from the copyright holder.

Dates:
  • Published: 2025
  • Published (online): 1 October 2024
  • Submitted: 9 August 2024
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Chemistry (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Oct 2024 11:36
Last Modified: 08 Oct 2024 13:40
Status: Published
Publisher: University Library in Kragujevac
Refereed: Yes
Identification Number: 10.46793/match.93-2.379b
Open Archives Initiative ID (OAI ID):

Export

Statistics